On topological type of periodic self-homeomorphisms of closed non-orientable surfaces

Grzegorz Gromadzki , Błażej Szepietowski

Abstract

n/a
Author Grzegorz Gromadzki (FMPI/IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Błażej Szepietowski (FMPI/IM)
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesRevista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, ISSN 1578-7303, (A 30 pkt)
Issue year2016
Vol110
No2
Pages303-320
Keywords in Englishclosed non-orientable surfaces, topological classification of periodic self-homeomorphisms, mapping class group, Klein surfaces
ASJC Classification2604 Applied Mathematics; 2605 Computational Mathematics; 2608 Geometry and Topology; 2602 Algebra and Number Theory; 2603 Analysis
DOIDOI:10.1007/s13398-015-0234-6
URL http://link.springer.com/article/10.1007%2Fs13398-015-0234-6
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)30
Score sourcejournalList
ScoreMinisterial score = 20.0, 15-05-2020, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 15-05-2020, ArticleFromJournal
Publication indicators WoS Citations = 2.000; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.743; WoS Impact Factor: 2016 = 0.690 (2) - 2016=0.729 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?